View Single Post
Old 10-24-2007, 05:14 PM   #3
Travis from MN Travis from MN is offline
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: St Cloud, MN
Posts: 1,236
Travis from MN HB UserTravis from MN HB UserTravis from MN HB User
Re: seizures losing intensity?

Thats something I was never able to learn about, deep neurology and pharmacokinetics (medication acting in the body).

My seizures lost control with the medications that had been working. I needed (well, my Dr's did this) to be placed on other medications to try and regain control that I once had. It took over 6 YEARS to find that control. Why? I can't answer that question. I had control for nearly 15 years when it started to degrade.

Best educated guess is our bodies can adapt or slightly change. Be it in the brain or nerve pathways. Sometimes (in cases similar to mine) our bodies start to become immune to the medications effectiveness.

Why do the seizures become lesser in their intensity? Possibly better treatment, diet, your health, or a combination, or none of those.

--Travis